# SDR REXA2012062201008

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 22,680 hours, 20,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB IAW AMM 33-22-01.  OPS CHECKED GOOD AT THIS TIME.
